# SDR DHL2003783008

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT OF CVG, NR 3 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED INTERMITTENTLY THEN REMAINED ON.  FOUND LOOP CONTACTING LOWER ENGINE COWL.  RE-SECURED LOOP.  OPS CHECKED NORMAL IAW M/M 26-21-0.
